# SDR 2002F00528

- Difficulty date: April 24, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Condition: Cracked
- Location: L/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACK ON RIGHT WING NR 5 KRUEGER FLAP, OUTBOARD INNER FORMER.  (M)
